# SDR USAA2011081500034

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 61,578 hours, 41,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Out Of Position
- Location: Ebtry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR ESCAPE SLIDE FELL OUT OF COVER.  MAINTENANCE RE-INSTALLED DOOR ESCAPE SLIDE PER AMM 25-61-35-402-003.
